Journal article icon

Journal article

Stability of transonic shocks in steady supersonic flow past multidimensional wedges

Abstract:

We are concerned with the stability of multidimensional (M-D) transonic shocks in steady supersonic flow past multidimensional wedges. One of our motivations is that the global stability issue for the M-D case is much more sensitive than that for the 2-D case, which requires more careful rigorous mathematical analysis. In this paper, we develop a nonlinear approach and employ it to establish the stability of weak shock solutions containing a transonic shock-front for potential flow with respe...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2017.04.019

Authors


More by this author
Department:
Keble College
Role:
Author
More from this funder
Funding agency for:
Chen, G-Q
Expand funders...
Publisher:
Elsevier Publisher's website
Journal:
Advances in Mathematics Journal website
Volume:
314
Pages:
493–539
Publication date:
2017-06-07
Acceptance date:
2017-04-18
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
Pubs id:
pubs:700231
URN:
uri:22116ad2-df4f-45ee-82e1-e05ac5a3c1ad
UUID:
uuid:22116ad2-df4f-45ee-82e1-e05ac5a3c1ad
Local pid:
pubs:700231

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP